Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1219
Title: A Maximum Uncertainty LDA-based approach for Limited Sample Size problems - with application to Face Recognition
Authors: THOMAZ, C. E.;Thomaz, Carlos E;Thomaz, Carlos Eduardo;THOMAZ, C.E.;THOMAZ, CARLOS E.;THOMAZ, C.;THOMAZ, CARLOS
KITANI, E. C.
GILLIES, D. F.
Issue Date: 2006
Journal: Journal of the Brazilian Computer Society
ISSN: 0104-6500
Citation: THOMAZ, C. E.;Thomaz, Carlos E;Thomaz, Carlos Eduardo;THOMAZ, C.E.;THOMAZ, CARLOS E.;THOMAZ, C.;THOMAZ, CARLOS; KITANI, E. C.; GILLIES, D. F.. A Maximum Uncertainty LDA-based approach for Limited Sample Size problems - with application to Face Recognition. Journal of the Brazilian Computer Society, v. 12, n. 1, p. 7-18, 2006.
Access Type: Acesso Aberto
URI: https://repositorio.fei.edu.br/handle/FEI/1219
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.